Volume 9, issue 4 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Cohomological rigidity of real Bott manifolds

Yoshinobu Kamishima and Mikiya Masuda

Algebraic & Geometric Topology 9 (2009) 2479–2502
Bibliography
1 A Borel, F Hirzebruch, Characteristic classes and homogeneous spaces. I, Amer. J. Math. 80 (1958) 458 MR0102800
2 V M Buchstaber, Circle actions on toric manifolds and their applications, MIMS EPrint: 2006.12
3 V M Buchstaber, T E Panov, Torus actions and their applications in topology and combinatorics, 24, Amer. Math. Soc. (2002) MR1897064
4 S Choi, The number of small covers over cubes, Algebr. Geom. Topol. 8 (2008) 2391 MR2465745
5 S Choi, M Masuda, D Y Suh, Quasitoric manifolds over a product of simplices, Osaka J. Math. (to appear) arXiv:0803.2749
6 S Choi, M Masuda, D Y Suh, Topological classification of generalized Bott towers, Trans. Amer. Math. Soc. (2010) 1097
7 M W Davis, T Januszkiewicz, Convex polytopes, Coxeter orbifolds and torus actions, Duke Math. J. 62 (1991) 417 MR1104531
8 A Garrison, R Scott, Small covers of the dodecahedron and the 120-cell, Proc. Amer. Math. Soc. 131 (2003) 963 MR1937435
9 M Grossberg, Y Karshon, Bott towers, complete integrability, and the extended character of representations, Duke Math. J. 76 (1994) 23 MR1301185
10 G Hochschild, J P Serre, Cohomology of group extensions, Trans. Amer. Math. Soc. 74 (1953) 110 MR0052438
11 P Kleinschmidt, A classification of toric varieties with few generators, Aequationes Math. 35 (1988) 254 MR954243
12 S Mac Lane, Homology, 114, Academic Press (1963) MR0156879
13 M Masuda, Equivariant cohomology distinguishes toric manifolds, Adv. Math. 218 (2008) 2005 MR2431667
14 M Masuda, Classification of real Bott manifolds arXiv:0809.2178
15 M Masuda, Cohomological non-rigidity of generalized real Bott manifolds of height 2, Proc. of the Steklov Institute dedicated to the 100th Anniversary of L S Pontryagin (to appear) arXiv:0809.2215
16 M Masuda, T E Panov, Semi-free circle actions, Bott towers, and quasitoric manifolds, Mat. Sb. 199 (2008) 95 MR2452268
17 M Masuda, D Y Suh, Classification problems of toric manifolds via topology, from: "Toric topology", Contemp. Math. 460, Amer. Math. Soc. (2008) 273 MR2428362
18 G D Mostow, Quasi-conformal mappings in n-space and the rigidity of hyperbolic space forms, Inst. Hautes Études Sci. Publ. Math. (1968) 53 MR0236383
19 A Nazra, Real Bott tower, Masters thesis, Tokyo Metropolitan University (2008) (A summary can be found in Diffeomorphism type of real Bott towers, Geometry of transformation groups and related topics, RIMS Kôkyûroku No. 1612, Kyoto University, (2008) 165–176)
20 T Oda, Convex bodies and algebraic geometry, 3:15, Springer (1988) MR922894
21 S Payne, Topology of real toric surfaces arXiv:math.AG/0411265.
22 H Sato, Smooth toric Fano five-folds of index two, Proc. Japan Acad. Ser. A Math. Sci. 82 (2006) 106 MR2265609
23 V Uma, On the fundamental group of real toric varieties, Proc. Indian Acad. Sci. Math. Sci. 114 (2004) 15 MR2040597
24 J A Wolf, Spaces of constant curvature, Publish or Perish (1984) MR928600